# SDR HEEA084320

- Difficulty date: February 11, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N404PH
- Make and model: Bell 407
- Aircraft serial: 53188
- Aircraft time: 4,415 hours
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Switch
- Part number: 407362005103
- Part serial: 754
- Condition: Malfunctioned
- Location: Fuel Low
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOW FUEL WARNING LIGHT ON WITH 300 LBS OF FUEL ABOARD.
